# SDR GTIA2025041038845

- Difficulty date: April 7, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N964NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11079
- Aircraft time: 9,087 hours, 3,821 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 4,891 hours, 2,283 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT 8000 STRONG DIRTY SOCK SMELL DESCRIPTION OF ODOR/FUMES: CONTINUOUS AND DISCOMFORTABLE, DIRTY SOCKS SMELL. APPARENT CAIN SOURCE: UNKNOWN. FWD CABIN/GALLEY(LAV), AFT CABIN/GALLEY(LAV), AND FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED TSM 05-50-00 FOR CAUSE OF ODOR , APPLIED REPORTING SHEET TO DECISION TABLE ,CHECKED ENGINES AND APU FOR LEAKS , ISOLATED ODOR FROM LEFT PACK , DURING INSPECTION FOUND OIL LEAK AT ENGINE 1 INLET CONE. SEE  LOG PAGES 3396166 /3396167 FOR CORRECTIVE ACTIONS/ PACK DEACTIVATION
